Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2012, Article ID 543747, 4 pages
http://dx.doi.org/10.1155/2012/543747
Case Report

A Report of Nausea and Vomiting with Discontinuation of Chronic Use of Salvia divinorum

1Department of Pharmacy Practice, Harrison School of Pharmacy, Auburn University, Auburn, AL 36849, USA
2Department of Internal Medicine, University of South Alabama, 650 Health Services Building, Suite 2100, Mobile, AL 36688, USA

Received 1 July 2011; Accepted 5 January 2012

Academic Editor: Yedidia Bentur

Copyright © 2012 C. R. Travis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. R. Travis, G. A. Ray, and K. F. Marlowe, “A Report of Nausea and Vomiting with Discontinuation of Chronic Use of Salvia divinorum,” Case Reports in Medicine, vol. 2012, Article ID 543747, 4 pages, 2012. https://doi.org/10.1155/2012/543747.